# SDR CALA0400630

- Difficulty date: September 8, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 36,904 hours, 10,884 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 694555510
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR SILL MOUNT FITTINGS NR 1, 2, 3, 4 & 5 CORRODED.  THE CARGO DOOR SILL FITTINGS WERE REPLACED IAW SRM 51-40-02.
